MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION V-18 CONTROL WIRE; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION V-18 CONTROL WIRE; WIRE, GUIDE, CATHETER
Model Number 40495
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/10/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that guide wire tip detachment occurred.The target lesion was located in a iliac/femoralis artery.A 150cm, 8cm poly tip v-18 control wire was selected for use.However, during withdrawal, the tip of the guidewire broke and fell off inside the catheter.The device was removed safely.No patient serious injury or adverse event were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Updated from: initial reporter info (b)(6) to (b)(6).
 
Event or Problem Description
It was reported that guide wire tip detachment occurred.The target lesion was located in a iliac/femoralis artery.A 150cm, 8cm poly tip v-18 control wire was selected for use.However, during withrawal, the tip of the guidewire broke and fell off inside the catheter.The device was removed safely.No patient serious injury or adverse event were reported.
 
Additional Manufacturer Narrative
Updated from: initial reporter facility name: (b)(6).Initial reporter address 1: (b)(6).Initial reporter city: (b)(6).To: initial reporter facility name: (b)(6).Initial reporter address 1: (b)(6).Initial reporter city: (b)(6).Device evaluated by mfr.: the device was returned for analysis.Analysis revealed the device was broken on 148 cm from distal section to broken section, overall length should be 150 cm.The overall length and the outer diameter (od) of the distal tip of the device were unable to be measured due to device condition.The od of the middle and proximal section of the device were measured to be within specification.Inspection of the remainder of the device presented no other damages or irregularities.

Brand Name
V-18 CONTROL WIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8536846
Report Number2134265-2019-04198
Device Sequence Number361567
Product Code DQX
UDI-Device Identifier08714729070184
UDI-Public08714729070184
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K033742
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/15/2019
Device Model Number40495
Device Catalogue Number40495
Device Lot Number0021521500
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/13/2019
Initial Date Received by Manufacturer 04/10/2019
Supplement Date Received by Manufacturer04/23/2019
06/07/2019
Initial Report FDA Received Date04/22/2019
Supplement Report FDA Received Date05/09/2019
06/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1